# SDR USAA990545

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 947
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK, FOUND 40 INCH CORROSION AT Z-ANGLE AT BS 947 TO 986.  CORROSION LEVEL 1, CORROSION TASK NR C53-107-02.  REPLACED Z-ANGLE PER SRM 51-10-02.  (M)
